Alert archive / Rhode Island / Areal Flood Warnings in 2012
Areal Flood Warning 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Sep 28, 2012, 10:07 PM EDT for Providence County, Rhode Island. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2012, 10:07 PM EDT (02:07 UTC)
- Expired
- Sep 29, 2012, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Providence County, RI
The radar
The Boston radar (KBOX), 35 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 2.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
198
WGUS41 KBOX 290207
FLWBOX
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1007 PM EDT FRI SEP 28 2012
RIC007-290500-
/O.NEW.KBOX.FA.W.0003.120929T0207Z-120929T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PROVIDENCE RI-
1007 PM EDT FRI SEP 28 2012
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
SOUTHEASTERN PROVIDENCE COUNTY IN RHODE ISLAND...
* UNTIL 100 AM EDT
* AT 1004 PM EDT WEATHER SERVICE DOPPLER RADAR SHOWED RAINFALL
ESTIMATES OF AROUND 1 INCH IN AN HOUR OVER PARTS OF CRANSTON IN
RHODE ISLAND. ALTHOUGH THE HEAVIEST SHOWERS HAVE MOVED OFF TO THE
NORTHEAST...THE RESIDUAL WATER MAY CAUSE LOCAL FLOODING IN POOR
DRAINAGE AREAS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4177 7152 4181 7140 4177 7139 4176 7144
4174 7146 4173 7153
$$
WTBWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Sep 28, 7:27 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 28, 7:27 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
727 PM EDT FRI SEP 28 2012
.SYNOPSIS...
RAIN WILL CONTINUE TO PLAGUE THE REGION OVERNIGHT AS A BROAD AREA
OF LOW PRESSURE GRADUALLY LIFTS THROUGH THE REGION. ANTICIPATE
ACTIVITY TO DIMINISH ACROSS INTERIOR NEW ENGLAND FOR SATURDAY IN
THE FORM OF LIGHT SHOWERS AND DRIZZLE...WHILE THE EASTERN HALF
CONTINUES TO BE IMPACTED BY RAIN. ACTIVITY SHOULD DIMINISH INTO
SUNDAY AND SUNDAY NIGHT...WITH A BRIEF PERIOD OF HIGH PRESSURE FOR
MONDAY INTO TUESDAY. ANOTHER DISTURBANCE IS POSSIBLE FOR THE
MIDWEEK PERIOD...ESPECIALLY ALONG THE SOUTH COAST. HIGH PRESSURE
RETURNS FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
7 PM UPDATE...
SHORT-TERM GUIDANCE AMONGST THE WRF MDL SOLNS AND HRRR/RAP ARE
DOING FAIRLY WELL IN HANDLING THE BROAD SWATH OF RAIN ACROSS THE
RGN. EXPECT THE HEAVIEST S/E OF WORCESTER...WITH RE-INVIGORATION
OF HEAVIER DISCREET CELLS OVER THE SE COASTAL PLAIN INTO THE CAPE
AND ISLANDS /A ISOLATED CHC OF A THUNDERSTORM IS PSBL/. SUCH
ACTIVITY IS EXPECTED TO LAST INTO MIDNIGHT...BY WHICH POINT MUCH
OF THE ENERGY SHOULD BE PUSHED TO THE E SHORELINE AND POSSIBLY
OFFSHORE. THEREAFTER A SUBSIDENCE INVERSION SHOULD DEVELOP KEEPING
LOW CLOUDS AND DRIZZLE ACROSS THE RGN OVRNGT INTO SATURDAY
MORNING.
TEMPERATURES NOT EXPECTED TO MOVE MUCH FROM PRESENT LEVELS. USED A
BLEND OF THE MOS GUIDANCE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
EXPECTING A BROAD SURFACE TROUGH TO LONGER ACROSS THE COAST OF
SOUTHERN NEW ENGLAND SATURDAY INTO SATURDAY NIGHT. CANNOT RULE OUT
SOME AREAS OF RAIN AS THE AIRMASS DOES NOT DRY OUT APPRECIABLY.
AGAIN CONFIDENCE IN THE TIMING IS LOW. DO EXPECT THE GREATEST RISK
OF RAINFALL TO BE ALONG THE EAST COAST OF MA AND THE MA COASTAL
WATERS.
USED A BLEND OF THE MOS GUIDANCE FOR TEMPERATURES.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
HIGHLIGHTS...
* SHOWERS DISSIPATING INTO MONDAY
* BRIEF PERIOD OF HIGH PRES INTO TUESDAY
* WET WX MAY PREVAIL FOR MUCH OF THE MIDWEEK
* COOLER INTO THE WEEKEND WITH A PSBL WX DISTURBANCE
MODEL ANALYSIS...
THE 28/12Z GFS SEEMINGLY PROGRESSES SLIGHTLY FASTER THAN OTHER MDL
SOLNS IN REGARDS TO H85 HEIGHTS...AND THERE ARE NOTABLE DIFFERENCES
IN REGARDS TO SFC FEATURES IN COMPARISON TO SHORT-TERM GUIDANCE THRU
MONDAY. WITH REGARDS TO THE SUNDAY-MONDAY FCST...LEANED TOWARDS A
BLEND OF THE NAM/ECMWF GUIDANCE. THEREAFTER THE FCST PD REMAINS
UNCERTAIN. IT WAS WITH YESTERDAYS MDL SOLNS THAT HIGH PRES WOULD
HOLD IN PLACE KEEPING DISTURBANCES ASSOC WITH REMNANT TROPICAL
ENERGY WELL OFFSHORE ALONG THE ATTENDANT STALLED SFC BOUNDARY. WITH
TODAYS LATEST MDL SUITE...THE SFC BOUNDARY IS PROGGED TO RETROGRADE
TOWARDS INTERIOR NEW ENGLAND AS LOW PRES LIFTS FROM THE GULF COAST
FURTHER N INTO THE MID-ATLANTIC. CONFIDENCE WANES FOR THE MID-WEEK
TIME FRAME ACCORDINGLY...AND FOR ALL DAYS THEREAFTER. ON A FINAL
NOTE...THERE REMAINS A PERSISTENT SIGNAL OF HIGH PRES AND MUCH
COOLER AND DRIER AIR BUILDING DOWN FROM CENTRAL CANADA. THERE IS
STILL A HINT THAT A TASTE OF AUTUMN MAY BE ON THE NEAR HORIZON.
DETAILS...
SUNDAY...
GREATER CONFIDENCE IS WEIGHTED TOWARDS THE 28/12Z NAM AND 28/0Z
ECMWF. SOLNS HIGHLIGHT THE BEST CHCS FOR RAIN ACROSS S/E NEW
ENGLAND IN PROXIMITY TO THE STALLED OFFSHORE FRONTAL BOUNDARY ALONG
WHICH THE BETTER MOIST AXIS AND ATTENDANT FORCING RESIDE. WEAK WAVES
OF LOW PRES ADVECTING NEWD ALONG THE BOUNDARY ADD AN ADDITIONAL
FOCUS FOR ENHANCED RAIN FOR AFOREMENTIONED RGNS. AREAS OF HEAVY RAIN
ARE PSBL WITH THE CHC FOR THUNDERSTORMS...ESPECIALLY ACROSS SERN NEW
ENGLAND. LIKELY POPS ARE WARRANTED. AS FOR INTERIOR NEW ENGLAND
THERE IS A GREATER AMNT OF UNCERTAINTY. MDL SOLNS CONTINUE TO KEY ON
DRIER AIR ENTRAINING ALONG THE ERN PERIPHERY OF THE ERN GRT LKS
NEARLY-STACKED CLOSED LOW...WITH 28/12Z NAM MDL SOUNDINGS EXHIBITING
A FAIRLY DRY ATMOS INDICATIVE OF SCT-BKN CLOUD COVER AND VERY LITTLE
CHC OF RAIN. WILL STILL INCITE SOME SLGT CHC POPS AS SHRTWV ENERGY
PINWHEELS AROUND THE AFOREMENTIONED LOW AND CYCLONIC FLOW PREVAILS.
OVERALL WLY FLOW WITH TEMPS PSBLY INTO THE UPR 60S-LOW 70S FOR THE
CT VLY.
SUNDAY NIGHT INTO MONDAY...
NEARLY-STACKED CLOSED LOW LIFTS NEWD INTO THE ST LAWRENCE RVR VLY.
WHILE DRIER AIR CONTINUALLY ENTRAINS TO THE REAR OF THE DEPARTING
SYSTEM /ALLOWING SERN NEW ENGLAND TO DRY OUT AFTER DUSK/...IT IS
PLAUSIBLE THAT AN INVERTED TROF SWEEPING ACROSS THE RGN WITH
DEPARTURE OF THE LOW WILL BE THE FOCUS FOR ADDITIONAL SHOWER
DEVELOPMENT...YET THE BETTER MOISTURE AVAILABILITY AND FORCING LOOK
TO LIFT N OF THE FCST RGN PARENT WITH THE DEPARTING LOW. WILL INVOKE
SLGT CHC POPS WITH TRENDS FOR GRADUAL CLEARING BY MONDAY MORNING.
THE SPEED AT WHICH CONDITIONS IMPROVE REMAINS UNCERTAIN...BUT A
BLEND OF THE 28/12Z NAM AND 28/0Z ECMWF SUFFICES. A MILD NGT ON TAP
WITH CLOUDS AND MOISTURE LINGERING...LOOKING TO BE A WARM AND DRY
DAY MONDAY WITH HIGHS INTO THE LOW 70S. W/SWLY FLOW PREVAILS.
MONDAY NIGHT THROUGH THURSDAY...
BOTH THE 28/12Z GFS AND 28/0Z ECMWF HAVE ALTERED THEIR APPROACH IN
HANDLING THE REMNANTS OF TS MIRIAM /EAST-PACIFIC DISTURBANCE/ ACROSS
MEXICO EWD ALONG THE GULF COAST AND LIFTING NEWD THRU THE LONG WAVE
PATTERN INTO NEW ENGLAND. THE PRESENT SYNOPSIS IS FOR ATTENDANT
ENERGY TO ELONGATE AGAINST THE WRN PERIPHERY OF THE STOUT RIDGE OF
HIGH PRES ANCHORED OVER THE ATLANTIC. AN ATTENDANT WAVE OF SFC LOW
PRES LIFTING CONCURRENTLY THRU THE MID-ATLANTIC DURING THIS PD ACTS
TO DRAG THE STALLED OFFSHORE FRONTAL BOUNDARY /WHICH AT THIS POINT WAS
THE FOCUS FOR ACTIVE WX ON SUNDAY/ NWD AS A WARM FRNT. WHILE IT IS
LIKELY THAT MDL SOLNS WILL ALTER IN TIME...THERE REMAINS AN ENHANCED
THREAT OF RAIN...POSSIBLY HEAVY AT TIMES...ALONG THE S COASTLINE OF
NEW ENGLAND WHERE THE STALLED FRONTAL BOUNDARY SHALL RESIDE BY TUE NGT
THRU THURS NGT ALONG AS ADDITIONAL WEAK WAVES OF LOW PRES WILL
TRAVERSE ALONG THE AFOREMENTIONED FRONTAL BOUNDARY.
FRIDAY ONWARD...
THE 28/0Z ECMWF IS STILL KEYING UPON SOME INFLUENCE OF HIGH PRES
BUILDING S/E OUT OF CENTRAL CANADA AS MID-WEEK SRN STREAM ENERGY IS
PUSHED OUT BY A SLIGHT STRONG NRN STREAM DISTURBANCE. W/NWLY FLOW
PREVAILS IN WAKE OF THE TWO USHERING MUCH COOLER AND DRIER AIR
ACROSS THE RGN. CPC CONTINUES TO HINT AT SOME BELOW NORMAL TEMPS FOR
THE CONUS IN ITS 8-14 DAY OUTLOOK. SOME HINT AMONGST THE FCST
GUIDANCE FOR ANOTHER DISTURBANCE BY THE END OF THE WEEKEND INTO THE
BEGINNING OF NEXT WEEK.
&&
.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...MODERATE CONFIDENCE.
BROAD AREA OF RAIN SHOULD GRADUALLY DISSIPATE W TO E OVRNGT.
ANTICIPATE RA S/E OF A LINE FROM BAF-ORH-BED WITH DISCREET POCKETS
OF +RA OVER SE MA AND ACROSS THE CAPE AND ISLANDS. TEMPO IFR VSBYS
AND CIGS WHERE CONFIDENCE PREVAILS IN DETERIORATING CONDITIONS IN
THE NEXT 6 HRS ASSOC WITH +RA.
THE OVERALL TREND FOR MOST OF THE TERMINALS IS FOR MVFR VSBYS TO
PREVAIL WHILE MVFR CIGS FALL TO IFR /EXCLUDING THE CAPE AND ISLANDS/.
E/SELY FLOW WILL BACK OUT OF THE N WITH SOME MINOR ENHANCEMENT IF
IT HAS NOT DONE SO ALREADY. EXPECT MVFR CIGS AND -DZ TO LINGER
THRU SATURDAY GRADUALLY IMPROVING SAT NGT INTO SUNDAY.
KBOS TAF...MODERATE CONFIDENCE.
+RA ADVECTING NEWD SHOULD IMPACT THE TERMINAL THE FIRST COUPLE OF
HRS. HAVE TEMPO ACCORDINGLY. OTHERWISE AFOREMENTIONED OVERALL
TREND ABOVE APPLIES.
KBDL TAF...MODERATE CONFIDENCE.
-RA CLEARING OUT OF THE TERMINAL AREA. WILL PREVAIL THE NEXT 3 HRS
THEN INTRODUCE -DZ. SHOULD BE IFR THRU THE EVNG INTO MORNING.
GRADUAL IMPROVEMENT THRU THE DAY...BUT MAINTAINING MVFR WITH
PLENTY OF BR.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
SUNDAY INTO MONDAY...
MODERATE CONFIDENCE. INITALLY...MVFR/VFR CIGS SHOULD BE IMPACTING
TERMINALS E OF THE CT RVR VLY WITH SHRA. MAY SEE SOME INTERMITTENT
IFR VSBY IMPACTS. GRADUALLY THRU SUNDAY CONDITIONS WILL IMPROVE AS
NLY FLOW VEERS OUT OF THE W/SW. CIGS LIFT AND VFR PREVAILS...YET
THERE REMAINS A SLIGHT POSSIBILITY FOR RENEWED SHRA AND ATTENDANT
IMPACTS SUNDAY NGT...LOW CONFIDENCE. AS FOR MONDAY...GRADUAL
IMPROVEMENT CONTINUES. MAY SEE GUSTS UP TO 15-20 KTS OUT OF THE SW
/UP TO 25 KTS PSBL FOR TERMINALS ALONG THE S COAST/.
TUESDAY THROUGH WEDNESDAY...
LOW TO MODERATE CONFIDENCE. ADDITIONAL WET WX DISTURBANCE TRANSLATE
FROM THE MID-ATLANTIC NEWD JUST S OF NEW ENGLAND /OFFSHORE/.
ANTICIPATING A STALLED FRONTAL BOUNDARY JUST S OF NEW ENGLAND
RESULTING IN VRB WINDS ALONG THE S COAST...BUT A MORE N/NELY FLOW
THRU THE INTERIOR. LOWEST OF CIGS ACCORDINGLY ALONG THE S COAST...
HIGHER N INTO INTERIOR NEW ENGLAND. ANTICIPATING A MIX OF MVFR/VFR
CIGS WITH SHRA. PERHAPS SOME VSBY IMPACTS.
&&
.MARINE...
CONTINUING SMALL CRAFT ADVISORIES FOR MOST OF THE COASTAL WATERS
AS A LOW PRESSURE MOVES ACROSS THE REGION OVERNIGHT. COULD SEE
SOME GUSTS UP TO 25 KT BEFORE THE CENTER OF THE LOW PRESSURE
ARRIVES. THE EASTERLY FLOW COULD ALSO GENERATE 5 FT SEAS AS
WELL...ESPECIALLY ACROSS THE OUTER COASTAL WATERS. WINDS AND SEAS
START TO DIMINISH LATE TONIGHT...AND SHOULD BE BELOW SMALL CRAFT
ADVISORY LEVELS SATURDAY AFTERNOON.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
SUNDAY INTO MONDAY...
AS SHOWERS LIFT OUT OF THE RGN AND SKIES BEGIN TO BREAK...WILL SEE
AN ENHANCEMENT OF SWLY FLOW INTO MONDAY WITH GUSTS UP TO 25 KTS PSBL
FOR THE S WATERS. WHILE VSBY WILL IMPROVE...WAVE HEIGHTS ARE
EXPECTED TO BUILD UP TO 5 FT FOR THE S/SE WATERS.
TUESDAY INTO WEDNESDAY...
WAVE HEIGHTS OF 5 FT LESSEN ALONG THE S/SE WATERS GRADUALLY THRU
TUES. WILL SEE A FRONTAL BOUNDARY LIFT N AND STALL JUST OFFSHORE OF
NEW ENGLAND RESULTING IN LGT PREVAILING N/NELY FLOW. SHOWERS WILL BE
ON THE INCREASE AS A SERIES OF DISTURBANCES TRANSLATE ALONG THE
STALLED FRONTAL BOUNDARY...VSBY IMPACTS WITH HEAVIER SHOWERS WILL BE
PSBL. PATCHY FOG ALSO PSBL.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
ANZ232>234.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ231.
SMALL CRAFT ADVISORY UNTIL 3 AM EDT SATURDAY FOR ANZ235-237-
255-256.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR ANZ250-251-
254.
&&
SYNOPSIS...BELK/SIPPRELL
NEAR TERM...BELK/SIPPRELL
SHORT TERM...BELK
LONG TERM...SIPPRELL
AVIATION...BELK/SIPPRELL
MARINE...BELK/SIPPRELLHazardous weather outlook, Sep 28, 4:31 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 431 PM EDT FRI SEP 28 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-292045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 431 PM EDT FRI SEP 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-292045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 431 PM EDT FRI SEP 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Areal Flood Warnings in Rhode Island, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.